I have a normal had a more normal ability to have sex since I started using two tubes of Testim about four months. It seems that I loose my ability to have or maintain an erection after about one hour of washing. Has anybody else been experiencing this?
It seems that I lose my ability to complete intercourse after about one hour after washing?
Added 20 Dec 2010:
I am 68 years old, have lost one testicle in 1964 to mumps, but then had four children. According to Axcillum, the makers of Testium, two tubes is an Ok prescribed dose if one does not help. I am now having some heart arrhythmia since I started this. I have cut my dosage back to 1/2 tubes. A epidural or back pain seems to be helping as much as anything. I plan to be off the synthetic as soon as possible. Bill in Texas
Added 20 Dec 2010:
Sorry that my question was not well worded!!!!
Your question is not worded well. Are you asking if others loose their ability to maintain an errection an hour after washing off the reminate gel from their body? It's not clear how much you are using at one dosage. Isn't normal dosage just one tube once a day? Are you saying you are using two?
Also, the level of testoserone in your system is building at first, and repeated applications should maintain that level.
If you are experiencing an erection immediately after application, good for you, but that may just be a "chemical high" from application, instead of a sexual-stimulation situation like lovemaking or sexual intercourse, as intended.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2009 • 2 answers
Testim - What's all this about a man loosing the ability to make testosterone naturally after taking
Posted 15 Jul 2011 • 1 answer
Posted 29 Oct 2012 • 1 answer
Posted 11 Nov 2013 • 2 answers
Posted 6 Apr 2014 • 1 answer